Announcement

Collapse
No announcement yet.

Pyridium side effects

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Pyridium side effects

    OK, I keep trying to post about this and it gets moved. I cannot get my oxygen levels up. I looked up "long term use of Pyridium" on the internet and found there is a problem. Pyridium can cause problems with the way oxygen binds with hemoglobin. Has anyone else had breathing problems with Pyridium? I have taken it for 7 years. I don't know if I will be able to get off of it. HELP!!!!!!!
    carly

  • #2
    Carly,
    I hope you get an answer soon! I don't know anything about the oxygen levels. I did have a friend who became allergic to it after years of use. So she can't take it now either.
    Hugs to you! grouphug
    Tons of support,
    Jaime

    IC angel helping families in need for the holidays. [email protected]

    Comment


    • #3
      Well I can definitely attest to the fact that Pyridium has some nasty side effects. Although I've used it for many years off and on, usually not for more than 3 days at a time, however recently i took it for a full 12 days 2-3x/day and experienced terrible headaches and a shortness of breath. Even now although I've been off of the med since Sunday night, I am just starting to breath easier, so for me it was quite scary with the shortness of breath and pressure in the sternum area (area between your breasts). Anyway, for those that are reading, try to take for 3 days at a time, stop for a day or so and continue and you'll probably be fine. I am praying for a miracle that my bladder flareup subsides because i am in excruciating pain and have a 2 month wait to see my Urologist!

      Comment

      Working...
      X